Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Wallman-Type Compactifications on 0-Dimensional Spaces

Li Pi Su
Proceedings of the American Mathematical Society
Vol. 43, No. 2 (Apr., 1974), pp. 455-460
DOI: 10.2307/2038913
Stable URL: http://www.jstor.org/stable/2038913
Page Count: 6
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Wallman-Type Compactifications on 0-Dimensional Spaces
Preview not available

Abstract

Let E be Hausdorff 0-dimensional, D the discrete space {0, 1}, and N the discrete space of all nonnegative integers. Every E-completely regular space X has a clopen normal base F with $X\backslash F \in \mathscr{F}$ for each F ∈ F. The Wallman compactification ω(F) is D-compact. Moreover, if an E-completely regular space X has a countably productive clopen normal base F with $X\backslash F \in \mathscr{F}$ for each F ∈ F, then the Wallman space η(F) is N-compact. Hence, if X has such an F, and is an F-realcompact space, then X is N-compact.

Page Thumbnails

  • Thumbnail: Page 
455
    455
  • Thumbnail: Page 
456
    456
  • Thumbnail: Page 
457
    457
  • Thumbnail: Page 
458
    458
  • Thumbnail: Page 
459
    459
  • Thumbnail: Page 
460
    460